# SDR SWIA2020021848742

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Corroded
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H OVERWING EMERGENCY EXIT DOOR EXTERNAL HANDLE SHAFT FITTING HARDWARE CORRODED   (C-CHECK) RO 2/14/2020   REPLACED HARDWARE ON LH OVERWING EMERGENCY EXIT DOOR EXTERNAL HANDLE SHAFT FITTING WITH NEW 4 EA BOLTS, 8EA WASHERS, AND 4 EA NUTS REF. CRJ700 SRM. TORQUE WRENCH TUC8618 CAL DUE31-OCT-20
